# SDR FDEA201605221724

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 75,962 hours, 13,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL LAND CRACKED AT STATION XOS 906 LT WING.  INSTALLED REPAIR.
